# SDR DLM88061013

- Difficulty date: December 9, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 40,934 hours, 31,275 cycles
- Engine: Pwa JT8D219
- Engine time: 17,489 hours, 29,769 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Part serial: P80331
- Condition: Cut
- Location: Apu Oil Cap
- Part time: 17,489 hours, 29,769 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

BOTH AFT SMOKE DETECTORS SOUNDED JUST AFTER TAKEOFF F/A REPORTED SMOKE AND FUME SMELL IN AFT CABIN.  FOUND APU OIL CAP O-RING BAD.  REPLACED OIL CAP PERFORMED.  ALSO OPN 5089 DUCT BURNOUT.  REPLACED COALESCER BAGS SYS NOW OK.
